# SDR REXA97260

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 2434 · DC Generator-Alternator
- Part: Dc Generator
- Part number: 23080031
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT DC GENERATOR FAILED IN FLIGHT.  REMOVED AND REPLACED RT ENGINE DC GENERATOR.  (M)
